# SDR SWIA2020041050116

- Difficulty date: January 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Out Of Limits
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLIGHT SPOILER I/B PCU IS OUT OF LIMITS. (0.155 IN)   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED RIGHT WING O/B FLIGHT SPOILER I/B PCU IAW CRJ200 AMM.  TORQUE WRENCH: STS-3744  DUE DATE: 14-JAN-21
